# SDR UIEA2019052904342

- Difficulty date: May 29, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,417 hours, 21,474 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DIED JUST PRIOR TO ENGINE START. RESTART SATISFACTORY. ( OPERATIONAL CHECK OF APU PERFORMED PER AMM 49-11-00. OPS NORMAL AT THIS TIME. )
